Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction to: ``The singular cohomology of the inverse limit of a Postnikov tower is representable'' [Proc. Amer. Math. Soc. 98 (1986), no. 4, 649-654; MR0861769 (87m:55024)]


Authors: Jerzy Dydak and Ross Geoghegan
Journal: Proc. Amer. Math. Soc. 103 (1988), 334
MSC: Primary 55S45; Secondary 54E60, 55P55
DOI: https://doi.org/10.1090/S0002-9939-1988-0938693-7
Original Article: Proc. Amer. Math. Soc. 98 (1986), 649-654.
MathSciNet review: 938693
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [DG] J. Dydak and R. Geoghegan, The singular cohomology of the inverse limit of a Postnikov tower is representable, Proc. Amer. Math. Soc. 98 (1986), 649-654. MR 861769 (87m:55024)
  • [M] E. A. Michael, Paracompactness and the Lindelöf property in finite and countable cartesian products, Compositio Math. 23 (1971), 199-214. MR 0287502 (44:4706)
  • [Ma] S. Mardešić, Comparison of singular and Čech homology in locally connected spaces, Michigan Math. J. 6 (1959), 151-166. MR 0105677 (21:4415)
  • [S] E. G. Skliarenko, Mat. Sb. (N.S.) 69 (111) (1966), 61-64. MR 0202142 (34:2016)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55S45, 54E60, 55P55

Retrieve articles in all journals with MSC: 55S45, 54E60, 55P55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938693-7
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society